# SDR AALA20040160

- Difficulty date: January 30, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY FLOOR LIGHTING FROM ENTRANCE TO SEAT 11D INOPERATIVE.  REPLACED BATTERY PACK AND MODULE FOR EMERGENCY FLOOR LIGHTING FROM ENTRANCE TO SEAT 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
